# SDR SIMA201200305

- Difficulty date: January 1, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 30,397 hours, 27,808 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV30086
- Part serial: MX658440
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3591 THE CREW REPORTED THE HYDRAULIC  2 PUMP FAILED/ELEC HYD 2 PUMP OPERATIONAL AT 2800 PSI IN AMBER QTY.  THE CREW ELECTED TO DIVERT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND BROKEN LINE ON ELECTRIC HYD PUMP.   REMOVED AND REPLACED THE  LINE 29-10-04.  LEAK CHECK GOOD.  ALSO AFTER RUNNING ELECTRIC PUMP MASS AMOUNT OF SMOKE FROM EXHAUST VENT.  REMOVED AND REPLACED PUMP IAW EMB 145 AMM 24-10-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
